# SDR 03FDEA00174

- Difficulty date: February 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL HAS GOUGE IN WEB.  DAMAGE ON RT WHEEL WELL WEB COMMON TO K-BEAM AREA, BS 872, RBL 5.5, WL 150,  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER FROM 7075-T6 .040 INCH, LOT NR 472905.   ALODINED, PRIMED, PAINTED, AND INSTALLED IAW 53-10-1, 51-10-1, 51-40-2.
